# SDR SIMA200214903

- Difficulty date: May 7, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CRIC NR 36118, GALLEY CENTER BEAM GUSSET HAS CORROSION.  INSTALLED NEW GALLEY CENTER BEAM GUSSET IAW EMB145 SRM 51-40-02, 51-20-03, 51-40-06.  (M)
